# SDR SWAA2019110738677

- Difficulty date: October 19, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 69,042 hours, 40,446 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FLIGHT DECK FLOOR APPROXIMATELY BS 260, LBL12. / REMOVED DAMAGE AND PERFORMED REPAIR IAW EA # 1-A53-33179.
